# SDR UALA2011102105690

- Difficulty date: October 19, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 83,459 hours, 9,948 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 691
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK WILL NOT TEST.  REPLACED OXYGEN MASK PER 35-11-18-0401, 35-11-00 PG 506.
